# SDR DALA2023012500625

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Low Pressure
- Location: Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 SECONDARY NRC, IN REF AMDS 2040-0191-1L DURING INSTALLATION OF THE EMERGENCY POWER RESERVOIR AT L1 DOOR WAS FOUND WITH LOW PRESSURE. CORRECTIVE ACTION: SUMMARY OF NRC S/N:00155. EMERGENCY POWER RESERVOIR WAS REPLACED FOR SERVICEABLE PER B757-200 AMM 52-11-30.
